MathSciNet Relay Station
MathSciNet bibliographic data
MR1158625 (93i:14014) 14E30 (14E05 14E35)
Kollár, János; Miyaoka, Yoichi; Mori, Shigefumi Rationally connected varieties. J. Algebraic Geom. 1 (1992), no. 3, 429–448.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement